How much phenergan do you need to take with Klonopins and Clonodines while on methadone?
I have been in the methadone program for quite sometime now. I have been taking a combination of 25-50mgs of phenergan, 1 to 2 mgs of klonopin, and 0.1mgs up to 0.3 mgs of clonodine. It always ends up making me fall asleep abnd i waste the day away. I like the feeling i get, I mean ****, anything to keep heroin away from me, but do i really need all that? cant i break a 25mg of phenegren in half and take it with my Klonopins and Clonodines. MIND YOU I AM PRESCRIBED THE KLONOPIN AND THE CLONODINE, its just the phenergan that i get from my friends. If i dont take it, i cant feel my benzo working on my anxiety. when i do take it, it just knocks me out. HELP... ps, im also on 120 mgs of methadone. WHAT SHOULD I DO (and i know "don't use!" but im asking for peoples honest opinion so i don't accidently kill myself or something, I know phenergan isnt a narcotic, so it cant be that bad.... right?)
-Mara tha Blank Dank
I have never heard of taking phenergan with klonopin or clonodine. Let's see, I took phenergan when I was preggo for morning sickness, valium and clonidine for the first 7 days of ct detox. I don't really understand what it is you are asking. Do you want to stop taking the phenergan or what? it doesn't cause w/d to stop taking it. Why do you take the clonodine? If you are using methadone, isn't that enough to keep you away from heroin? I am sorry, I am just a little confused on what it is you need help with. You don't have to the phenergan at all. IT makes you sleep when you take it I know which is why you may THINK it is aiding with the klonopin but it isn't. Just take the klonopin as needed for anxiety and im not really sure again why you would be taking clonidine. Sorry if im not much help...just a little confused. Keep posting though you have found a place full of people that can help you...much love
thank you for your input. I wasnt trying to confuse,its just the pill combo i take on those days where i feel that i just "have to" GET f-ed up. thats what i do, but it does make me so tired. i take the clonidine to calm me down during my anxiety attacks, same with the klonopins, and i get the phenergan from a friend. The combo makes me feel great.... for about 20 seconds then i fall asleep. Im a bit confused myself.
Oh, okay...sorry that took a second to click..haha. I would try, try, try to stop taking the phenergan definitely and really work on only taking the klonopin for anxiety attacks and not just for the high. The clonidine will help you get away from methadone if you wanted to try that or get away from the klonopin. You shouldn't be taking all these together though, it can be very dangerous. Again, there are more people that will be on here soon to answer. Hang in there girl...much love
I'm on methadone too and I have friends that take all that you take.
I take half of a phenergan in the morning for nausea and
I take one fourth of a 0.5 zanex for anxiety , my dose is
low, only 44 mg. If I take more zanex or more phenergan,
then I'm falling asleep in the store standing up . Be very careful
about taking all that together, but I know plenty of people who
do the same thing. The way I get off anything is to reduce it.
cut it in half, then cut it in half of a half and then off, give
yourself 3 months to do it in , that is what I do .
Alot of people are dying from taking too many pills, in fact,
someone died that was on my doctors caseload, so he had to leave.
I get penalized and treated badly because of what someone else does,
which isn't fair, but I guess it is life. What city do you live in ?
I am on methadone too( 150mg a day) and have been for 9 years, it is my understanding that all the phenergan does is intensify the methadone. I would be falling asleep as well! I suggest you get an increase on your dose and STOp the Clondine and Phengren..methadone alone should do the trick if you are on the right dose! Higher doses are sometimes needed, especially if you have HepC or any type of liver condition. Good luck!
you dont need to take it at all. Are you here to get help to get clean ? or find out how much Phenergan you can take to make sure your other meds make you high? You need to go to your doctor and ask for help. That is a suicide waiting to happen, Its lethal to be taking all that together and that high isnt worth it. If you want help to kick that nasty habbit please let us know because all of us are here to ger clean and to get support =) good luck
Instead of taking the phens try taking cimetidine (Tagamet), cimetidine is the drug that makes Tagamet what it is. I think it is almost the same as phens but others tell me they like it alot better. Take four pills in exchange for the phenergan. And also Good Luck with the anxiety, I also suffer from it and OCD, and some more. But life is great if your greatful.
phenergan potentiates narctics..increases their effect and that is why phenergan is also added to IV demerol etc in the hospital....it is a good drug if u r not on high doses of opiates...if u r on strong opiates it is not a good choice as a rule..it is not habit forming in itself but does increase the effect of opiates
On the clinics I was on I saw these combos and took them. Prometh. or phenagren was a big thing at one clinic to boost the meth. Benzos always were a big thing with methadonians and it a dangerous spiral. I woke up in an ER a few times sick as %$3 from a narcan shot becaude of benzos and meth. Do you want to get off all this?
My doctor put me on Phenegren for nausea and diarhea that comes with the withdrawals. Phenegren can make some people sleep. It makes me very tired. Phenegren has been known to make narcotics and benzos feel like they kick in stronger. In fact, I remember once going to the hospital with pancreatitis and they used Demeral with the Phenegren and they told me the Phenegren would kick the Demeral in quicker. But, Phenegren is NOT addictive. At least that's what I was told.
im on 10 mg of methadone i was on 80 its took me one year to do it but now i feel better body wise and i breath better cause meth effects your breathing but now i stay depressed cry all the time what can i do i hardly ever sleep its 600 am i cant sleep and im scared to take any depressents even with a low dose of methadone im on can i take phenegan to sleep will it hurt me i havent been high in 7 moths the 10 mg is like drinking a pop i cany feel it any more u think i would have any withdrawls if i quit i am proud of my self but what do i do bout being depressed i thought my life would get better but its seems to suck i mean i been threw alot i died 3 times been shocked and charcoaled back to life pls help should i go ahead and quit the 10 mg ive been on that dose for 2 months help
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.